# SDR AALA202410229698

- Difficulty date: October 14, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 31,545 hours, 12,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 14WL FAULT MESSAGE DISPLAYED DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
